MathSciNet Relay Station
MathSciNet bibliographic data
MR140695 (25 #4109) 30.70
Evans, J. P.; Walsh, J. L. Approximation by bounded analytic functions to functions represented by Dirichlet series. Proc. Amer. Math. Soc. 12 1961 875–879.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement